# SDR ABXA9900631

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991073415
- Condition: Cracked
- Location: Bs 313
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT CUSP WEB CRACKED AT STATION 313 RBL 49.  REPAIRED IAW DC9 SRM 53-01-00.
